# SDR DALA2023112009525

- Difficulty date: November 18, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 44,704 hours, 31,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERCOSTAL BTW BEAM NO 4 TO BEAM NO 5 AND STA Y=185.5 AT FWD PASSENGER DOOR INTERNAL EXTRUCTURE. SUMMARY OF NRC 00368: INTERCOSTAL BTW BEAM NO 4 TO BEAM NO 5 AND STA Y=185.5 AT FWD PASSENGER DOOR INTERNAL EXTRUCTURE WAS FABRICATED AND REPLACED PER DOUGLAS AIRCRAFT COMPANY DWG 9955763 REV L, B717-200 SRM 51-41-02-0G, AND 51-41-05-0G. (LP #0071567)
